# SDR DXTA2024071212333

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 14,308 hours, 10,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP-WHILE OPENING THE MAIN CABIN DOOR FROM THE INSIDE OF THE AIRCRAFT, THE MAIN DOOR HANDLE IS VERY DIFFICULT TO MOVE TO THE OPEN AND TO THE LOCKED POSITION.DOOR HANDLE FOUND JAMMED, NO DAMAGE NOTED JUST TRIGGER WOULD NOT DISSENGE DOOR,   FOUND INTERIOR PULLIES AND MECHANISM EXTREMELY DRY. PERFORMED GREASING OF MED INTERIOR DOOR MECHANISM & BOROSCOPE OF CONNECTING RODS, NO DAMAGE NOTED.  PERFORMED OPS CHECK OF DOOR & HANDLE. OPS CHECKED GOOD. NO DEFECTS NOTED, DOOR OPENS FROM THE INSIDE & OUTSIDE. WORK PERFORMED IAW AMM 52-11-07, NO FURTHER MAINTENANCE REQUIRED,
